Works matching DE "MANIFOLDS (Mathematics)"
Results: 5000
Second contribution to the ENE critique: Reply to Davidson, part 1.
- Published in:
- Journal of Post Keynesian Economics, 2016, v. 39, n. 1, p. 17, doi. 10.1080/01603477.2016.1148617
- By:
- Publication type:
- Article
PROPOSITIONS OF FIVE EQUILIBRIA EXAMPLES FOR 3×2 CES/LES PURE EXCHANGE ECONOMIES.
- Published in:
- International Journal of Information Technology & Decision Making, 2004, v. 3, n. 4, p. 583, doi. 10.1142/S0219622004001264
- By:
- Publication type:
- Article
Curvature and Hyperbolicity Properties or Certain Moduli Spaces.
- Published in:
- Innovation, 2014, v. 13, n. 2, p. 26
- By:
- Publication type:
- Article
Slow manifolds for dynamical systems with non-Gaussian stable Lévy noise.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 3, p. 477, doi. 10.1142/S0219530519500027
- By:
- Publication type:
- Article
Degenerate boundary layers for a system of viscous conservation laws.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 1, p. 75, doi. 10.1142/S0219530515400047
- By:
- Publication type:
- Article
Bifurcation to traveling waves in the cubic-quintic complex Ginzburg-Landau equation.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 4, p. 395, doi. 10.1142/S0219530514500419
- By:
- Publication type:
- Article
PARAMETER DEPENDENCE OF STABLE MANIFOLDS FOR IMPULSIVE EQUATIONS.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 2, p. 131, doi. 10.1142/S0219530514500092
- By:
- Publication type:
- Article
Cost-sensitive label embedding for multi-label classification.
- Published in:
- Machine Learning, 2017, v. 106, n. 9-10, p. 1725, doi. 10.1007/s10994-017-5659-z
- By:
- Publication type:
- Article
QCC: a novel clustering algorithm based on Quasi-Cluster Centers.
- Published in:
- Machine Learning, 2017, v. 106, n. 3, p. 337, doi. 10.1007/s10994-016-5608-2
- By:
- Publication type:
- Article
Adaptive edge weighting for graph-based learning algorithms.
- Published in:
- Machine Learning, 2017, v. 106, n. 2, p. 307, doi. 10.1007/s10994-016-5607-3
- By:
- Publication type:
- Article
Learning from patches by efficient spectral decomposition of a structured kernel.
- Published in:
- Machine Learning, 2016, v. 103, n. 1, p. 81, doi. 10.1007/s10994-015-5538-4
- By:
- Publication type:
- Article
SAGA: sparse and geometry-aware non-negative matrix factorization through non-linear local embedding.
- Published in:
- Machine Learning, 2014, v. 97, n. 1-2, p. 205, doi. 10.1007/s10994-014-5463-y
- By:
- Publication type:
- Article
Connes-Landi Deformation of Spectral Triples.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 3, p. 263, doi. 10.1007/s11005-010-0441-1
- By:
- Publication type:
- Article
A Remark on Deformations of Hurwitz Frobenius Manifolds.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 3, p. 243, doi. 10.1007/s11005-010-0410-8
- By:
- Publication type:
- Article
Localization via Automorphisms of the CARs: Local Gauge Invariance.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 2, p. 169, doi. 10.1007/s11005-010-0403-7
- By:
- Publication type:
- Article
$${\mathcal{N}=2}$$ Superconformal Algebra and the Entropy of Calabi–Yau Manifolds.
- Published in:
- Letters in Mathematical Physics, 2010, v. 92, n. 3, p. 269, doi. 10.1007/s11005-010-0387-3
- By:
- Publication type:
- Article
Generalized Kähler Geometry, Gerbes, and all that.
- Published in:
- Letters in Mathematical Physics, 2009, v. 90, n. 1-3, p. 373, doi. 10.1007/s11005-009-0355-y
- By:
- Publication type:
- Article
Fomenko–Mischenko Theory, Hessenberg Varieties, and Polarizations.
- Published in:
- Letters in Mathematical Physics, 2009, v. 90, n. 1-3, p. 253, doi. 10.1007/s11005-009-0344-1
- By:
- Publication type:
- Article
Kan Replacement of Simplicial Manifolds.
- Published in:
- Letters in Mathematical Physics, 2009, v. 90, n. 1-3, p. 383, doi. 10.1007/s11005-009-0353-0
- By:
- Publication type:
- Article
Poisson Reduction by Distributions.
- Published in:
- Letters in Mathematical Physics, 2009, v. 87, n. 1/2, p. 139, doi. 10.1007/s11005-009-0295-6
- By:
- Publication type:
- Article
Rigidity of Compact Riemannian Spin Manifolds with Boundary.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 2/3, p. 177, doi. 10.1007/s11005-008-0277-0
- By:
- Publication type:
- Article
Universal Star Products.
- Published in:
- Letters in Mathematical Physics, 2008, v. 84, n. 2/3, p. 199, doi. 10.1007/s11005-008-0240-0
- By:
- Publication type:
- Article
A Space–Time Integral Estimate For A Large Data Semi-linear Wave Equation on the Schwarzschild Manifold.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 3, p. 227, doi. 10.1007/s11005-007-0177-8
- By:
- Publication type:
- Article
Morita Invariant Properties of Twisted Poisson Manifolds.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 3, p. 185, doi. 10.1007/s11005-007-0175-x
- By:
- Publication type:
- Article
Strange Tori of the Derivative Nonlinear Schrödinger Equation.
- Published in:
- Letters in Mathematical Physics, 2007, v. 80, n. 1, p. 83, doi. 10.1007/s11005-007-0152-4
- By:
- Publication type:
- Article
Torus Equivariant Spectral Triples for Odd-Dimensional Quantum Spheres Coming from C <sup>*</sup>-Extensions.
- Published in:
- Letters in Mathematical Physics, 2007, v. 80, n. 1, p. 57, doi. 10.1007/s11005-007-0149-z
- By:
- Publication type:
- Article
A Three-component Extension of the Camassa–Holm Hierarchy.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 2, p. 125, doi. 10.1007/s11005-006-0109-z
- By:
- Publication type:
- Article
Semiclassical Almost Isometry.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 2, p. 189, doi. 10.1007/s11005-006-0117-z
- By:
- Publication type:
- Article
On Spin Structures and Dirac Operators on the Noncommutative Torus.
- Published in:
- Letters in Mathematical Physics, 2006, v. 77, n. 3, p. 317, doi. 10.1007/s11005-006-0094-2
- By:
- Publication type:
- Article
Normal Bundles to Laufer Rational Curves in Local Calabi–Yau Threefolds.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 1, p. 57, doi. 10.1007/s11005-006-0057-7
- By:
- Publication type:
- Article
The Hitchin Functionals and the Topological B-Model at One Loop.
- Published in:
- Letters in Mathematical Physics, 2005, v. 74, n. 1, p. 21, doi. 10.1007/s11005-005-0007-9
- By:
- Publication type:
- Article
Hermitian Star Products are Completely Positive Deformations.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 2, p. 143, doi. 10.1007/s11005-005-4844-3
- By:
- Publication type:
- Article
Generating Operators of the Krasil’shchik–Schouten Bracket.
- Published in:
- Letters in Mathematical Physics, 2004, v. 68, n. 1, p. 1, doi. 10.1007/s11005-004-4066-0
- By:
- Publication type:
- Article
Deformation Quantization of Poisson Manifolds.
- Published in:
- Letters in Mathematical Physics, 2003, v. 66, n. 3, p. 157, doi. 10.1023/B:MATH.0000027508.00421.bf
- By:
- Publication type:
- Article
A Formality Theorem for Poisson Manifolds.
- Published in:
- Letters in Mathematical Physics, 2003, v. 66, n. 1/2, p. 37, doi. 10.1023/B:MATH.0000017625.37702.7a
- By:
- Publication type:
- Article
Strict Quantizations of Symplectic Manifolds.
- Published in:
- Letters in Mathematical Physics, 2003, v. 66, n. 1/2, p. 73, doi. 10.1023/B:MATH.0000017652.90999.d8
- By:
- Publication type:
- Article
Natural Star Products on Symplectic Manifolds and Quantum Moment Maps.
- Published in:
- Letters in Mathematical Physics, 2003, v. 66, n. 1/2, p. 123, doi. 10.1023/B:MATH.0000017717.51035.f1
- By:
- Publication type:
- Article
Conformally Invariant Quantization at Order Three.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 3, p. 203, doi. 10.1023/A:1025751120672
- By:
- Publication type:
- Article
Abelian Extensions of the Group of Diffeomorphisms of a Torus.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 2, p. 155, doi. 10.1023/A:1025750704319
- By:
- Publication type:
- Article
Symmetric Products, Permutation Orbifolds and Discrete Torsion.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 3, p. 209, doi. 10.1023/A:1024453119772
- By:
- Publication type:
- Article
Quantization of Poisson Families and of Twisted Poisson Structures.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 2, p. 105
- By:
- Publication type:
- Article
On the Differentiability of Compact Cauchy Horizons.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 1, p. 1, doi. 10.1023/a:1022987824367
- By:
- Publication type:
- Article
Surgery diagrams and open book decompositions of contact 3-manifolds.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 1/2, p. 71, doi. 10.1007/s10474-005-0209-8
- By:
- Publication type:
- Article
Some slant submanifolds ofS-manifolds.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 107, n. 4, p. 267, doi. 10.1007/s10474-005-0195-x
- By:
- Publication type:
- Article
A general inequality for conformally flat submanifolds and its applications.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 3, p. 239, doi. 10.1007/s10474-005-0016-2
- By:
- Publication type:
- Article
Heegaard spines of 3-manifolds.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 3, p. 271, doi. 10.1007/s10474-005-0018-0
- By:
- Publication type:
- Article
Screen Cauchy Riemann lightlike submanifolds.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 1/2, p. 137, doi. 10.1007/s10474-005-0011-7
- By:
- Publication type:
- Article
Some classes of almost contact metric manifolds and contact Riemannian submersions.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 4, p. 291, doi. 10.1023/B:AMHU.0000049281.70192.4a
- By:
- Publication type:
- Article
4-DIMENSIONAL ANTI-KÄHLER MANIFOLDS.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 3, p. 265, doi. 10.1023/B:AMHU.0000036286.72733.43
- By:
- Publication type:
- Article
Manifolds modelled over free modules over the double numbers.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 3, p. 187, doi. 10.1023/A:1025037325005
- By:
- Publication type:
- Article